# SDR SIMA2423

- Difficulty date: August 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: S53671318282
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED THE CARGO DOOR SILL PLATE BETWEEN FRAMES 13 AND 17 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SILL PLATE IAW SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
